# SDR N6WA2014121102

- Difficulty date: December 11, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N154GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 2,566,609 hours, 17,413 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT EMER EXIT DOOR CAUTION MSG.  DEFERRED LT EMER EXIT CAUTION MSG IAW MEL 52-71-03 CAT C.
